Triconda Spring Camporee Weekend Schedule

FRIDAY

6:30-9:00 PM - Registration, check in

10:00 PM - Leaders Meeting, SPL and 1 Adult Leader

10:00 PM - Gate Locked



SATURDAY

7:00 - Registration, Open Check In

8:00-10:00 Session 1 of Round Robin Rotations Classroom

- 1) SAR/ Emergency Preparedness Class (Hannah Stambaugh) (2 hours)
- 2) A) SAR Class Portion (TBA) (1 hour)B) UTM Class (TBA) (1 hour)

10:00-12:00 Session 2 of Round Robin Rotations Classroom

- 1) SAR/ Emergency Preparedness Class (Hannah Stambaugh) (2 hours)
- A) SAR Class Portion (TBA) (1 hour)B) UTM Class (TBA) (1 hour)

12:00-1:00 Lunch

1:00-2:30 K-9 Demonstration

Round Robin Rotations 2:30-5:30 each station 1 hour

- 1) Inflatable Obstacle Course (ARNG Recruiters)
- 2) Hasty Team SAR Demo (National Guard)
- 3) Missing Persons SAR Demo (National Guard)

6:30 Potluck Dinner ALL TROOPS

7:30 –OA Campfire (Songs/Skits) Class A Uniforms

8:30-10:00 Clean Up and Check Out

SUNDAY:

7:00-8:30 Clean Up and Checkout